# SDR USAA051440

- Difficulty date: December 1, 2005
- Submitted: December 1, 2005
- Operation: Air carrier
- Aircraft: N780AU
- Make and model: Boeing 737-4B7
- Aircraft serial: 24997
- Aircraft time: 40,760 hours, 40,760 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Web
- Condition: Cracked
- Location: Bs 380-400
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CRACK CABIN FLOOR SHEAR WEB, BET STA 380-400, BL0.  INSTALLED FAB SHEAR WEB UPPER CHORD ANGLE PER SRM 51-40-02, DEFECT SIZE: 2.5".
